Advertisement

Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Triviality of the reduced Whitehead group over certain fields

  • 38 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    V. P. Platonov, “On the Tannaka-Artin problem,” Dokl. Akad. Nauk SSSR,221, No. 5, 1038–1041 (1975).

  2. 2.

    V. P. Platonov, “The Tannaka-Artin problem and groups of projective conorms,” Dokl. Akad. Nauk SSSR,222, No. 6, 1299–1302 (1975).

  3. 3.

    V. P. Platonov, “The Tannaka-Artin problem and reduced K-theory,” Izv. Akad. Nauk SSSR, Ser. Mat.,40, No. 2, 227–261 (1976).

  4. 4.

    V. A. Lipnitskii, “The Tannaka-Artin problem over special fields,” Dokl. Akad. Nauk SSSR,228, No. 1, 26–29 (1976).

  5. 5.

    M. Knebusch, “On algebraic curves over real closed fields,” Math. Z.,150, No. 1, 49–70 (1976).

  6. 6.

    E. Witt, “Zerlegung reeller algebraischer Funktionen in Quadrate. Schiefkörpern über reellem Funktionenkörper,” J. Reine Angew. Math.,171, 4–11 (1934).

  7. 7.

    J. W. S. Cassels and A. Frolich (editors), Algebraic Number Theory, Thompson, Washington, D.C. (1967).

  8. 8.

    S. Lang, “Some applications of the local uniformization theorem,” Am. J. Math.,76, No. 2, 362–373 (1954).

  9. 9.

    J. T. Knight, “Riemann surfaces of field extensions,” Proc. Cambridge Phil. Soc.,65, 635–650 (1969).

  10. 10.

    V. I. Yanchevskii, “Division rings over Henselian discretely valued fields and the Tannaka-Artin problem,” Dokl. Akad. Nauk SSSR,226, No. 2, 281–283 (1976).

  11. 11.

    V. P. Platonov and V. I. Yanchevskii, “On Harder's conjecture,” Dokl. Akad. Nauk SSSR,221, No. 4, 784–787 (1975).

  12. 12.

    E. Witt, “Schiefkörper über discret bewerteten Körpern,” J. Reine Angew. Math.,176, 153–156 (1937).

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vol. 24, No. 5, pp. 629–640, November, 1978.

The author would like to thank V. P. Platonov for his unfailing interest in this research.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Lipnitskii, V.A. Triviality of the reduced Whitehead group over certain fields. Mathematical Notes of the Academy of Sciences of the USSR 24, 836–841 (1978). https://doi.org/10.1007/BF01141540

Download citation

Keywords

  • Whitehead Group
  • Reduce Whitehead Group